Doctor insights on:
Gui Pi Wan
Poopfff vvcyucy u yc y if going. Hiv oh oh upc you go lulu. Up going. H lucy phil gig p. High jui. Ilife lu up. Pup i. Uplifting flu uh u iou h g upfu?
I just don't: Understand what you wrote at all. Is this a jibberish joke? Or is this text messaging acronyms? Please write your question back using actual words so that we can better help you. Thank you. ...Read more
Anxiety & MS - I have MS sometimes i battle anxiety/panic disorders; i don't want to take scrips; do you know about nuphorin a natural supps if works?
Some comments: If you wish to deal with your anxiety/panic issues, i would not discourage an otc agent, but not clear if it really has any value. You may do better with cognitive behavioral therapy, biofeedback, or emdr. Also, why are you using avonex, (interferon beta 1a) which is the least effective of all ms drugs, and can cause emotional adverse effects? Do you have a neurologist to assist you? ...Read more
Vaccination: Please download the schedule from this link: http://www.Cdc.Gov/vaccines/schedules/schedulers/adult-scheduler.Html. ...Read more
Am on 50mcg levo. i dont have appetite,my doc give me tres orix forte.am skinny,do you think its good for me to drink tres orix?
Tres orix forte: Please go online and learn about "tres orix forte". Not harmful but unlikely to be helpful. If you are "skinny" I suggest you set up an appointment with a dietitian. ...Read more
If you are having: Thoughts about killing yourself, please be seen at the nearest emergency room now. Have a friend or relative drive you. If need be, you can call 911 for emergency services ; they can provide transport. When a person is depressed they often feel despair ; come to believe that things can't get better. But there is hope. Allow others to provide you w support ; to help you see the other options. ...Read more
Joinm pain all over after flu shot friday. Cannot stop thinking about website i read. Gullian barre.Shoulsld o worry?
Expectant management: Joint pain/muscle pain are common reactions to have after a flu shot. Sometimes even a flu is a common reaction. Guillain barre is a rare complication of vaccinations that is more likely to involve weakness and loss of function of some of your muscles due to a nerve disorder, this usually begins in the hands and feet and moves inward; it does not seem like you have guillain barre. Highly unlikely. ...Read more
Prozac 40mg for 8 years, dr switched me to 100mg of zoloft (sertraline). Hr140 50's dilated pupils, shaking, n/v diarrhea, tightness band around chest what do I do?
ER now: You should go to the er right away. This can be serious. ...Read more
Durable medical equip provider took cpap modem & gave me card. Doc ordered modem. Don't know if i can fight b/c i don't know if i paid for modem. :( ?
Dont worry: Modem or card are methods of collecting data on usage, residual ahi, leakage etc useful for clinical value and compliance check. Modem gives data over internet directly and card, you bring to your dme or doctor personally. Same thing! cost may be a factor why dme took it back! or maybe it was not working. If important for you, call the dme company. ...Read moreSee 1 more doctor answer
Dont know how to study, school times got passed by cheating, i learn everything(even topics u can read and do)cover 20% syllabus, stressed, confusedsuicide?
2 Suggestions: Colleges & universities have student health services that can refer you for counseling since you state suicidal thoughts - these services/hotlines are available 24/7. As for studying, most universities provide a student resource center which can help you to learn proper techniques.Your adviser, dean or dorm monitor should be able to direct you and may be trained to help you. ...Read more
I m adict Tydol 100 mg.10 tablet in one day.Indian doctor fail. I want make a non adict person.but how?
Find an Addiction Dr: You need to find an Addictionologist someone who specializes in Addictions. They will be able to help gey you safely off the medication without the suffering of going cold turkey. ...Read more
I'm 20 yrs old, 55kg.Just started bodybuilding i want to follow a programme.Can someone help me.Is thre any useful website whre i can follow exercises?
Body Building: Body building can be complicated, your best bet is to consult with an exercise physiologist, they are expertly trained and will be able to guide you nutritionally and with a weight routine. Be careful with online advice as much of it is misleading, especially when it comes t supplements. Best wishes. ...Read more
I took 10 mg of methadone 3 days ago for migraine. Have a drug test tomorrow. female, 5'4", 170 lbs, 42 yrs. plz tell me I will pass.
Am type1diabetic, hv tried to find app that shows diff. Restaurants w/nutrition info since count carbs (religiously!); help w/ spec.App=restaur.=crbs?
Howsafe is infed iv, doc wants me to have it, read online scares me to bits! afraid its gonna kill me! will give me premeds & test dose, still scared!
Safe but why?: You are 24 years old and should not be have ED problems at this age. If you are, then you need to have this evaluated by your family doctor or a urologist because you are too young to need this unless you have an underlying medical problem. ...Read more
I have 50 mg lyrica (pregabalin) pills and dr chg RX to 100 mg...can I just take 2 - 50 mg pills until I run out then fill RX?
Yes, you can: Taking 2 50mg tablets be the equivalent of taking 1 100mg tablet. If concerned, consult your physician. ...Read more
Help! Hubby dying, anxiety/worry killing me!ER for rapid Heart,labs good.Ckmb little high.Increase klonopin (clonazepam).have MG nowfeels worse justwana cry/sleep
Difficult situation : sorry to hear about husband. With the situation, increased symptoms described are normal. If you haven't, turn to family and support to lean on. Try to have good self care - good nutrition when possible and sleep when you can. Be proactive as possible for dealing with husbands health and situation. Be sure to coordinate klonopin (clonazepam) use with provider. Short-term consult with a psychologist may help. ...Read moreSee 1 more doctor answer